# SDR SIMA20220218008

- Difficulty date: February 18, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,864 hours, 9,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH SHEAR PANEL CORRODED AT FR 87. (LEVEL 2 CORROSION)-C/A- INSTALLED RH SHEAR PANEL AT FR 87 IAW EMB 175 SRM 51-40-08 51-42-01 51-43-03
